# SDR ZZDA2010465

- Difficulty date: September 28, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20 EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE.  RELAMPED EMERGENCY EXIT LIGHT ASSY AS REQUIRED MM 33-51.
